4Flex PureGel 100g with naproxen

PharmaSwiss


£16.99 £25.00




Gel with analgesic and anti-inflammatory properties with naproxen (100 mg in one gram). 4Flex PureGel is indicated for topical application in the treatment of osteoarthritis and muscle and joint pain.

Composition of 4Flex PureGel:

Active ingredient: is naproxen (Naproxenum). 1 g of gel contains 100 mg of naproxen and excipients: trolamine, ethanol 96%, carbomer, purified water.

4Flex PureGel operation:

The active substance in 4Flex PureGel is naproxen, a non-steroidal anti-inflammatory drug. Naproxen has an analgesic and anti-inflammatory effect, thanks to which the topical gel reduces pain and swelling. The drug is indicated for the treatment of muscle and joint pain and osteoarthritis.

Application:
4Flex PureGel is indicated for the local treatment of muscle and joint pain and osteoarthritis.

Additional information:
Store the product out of reach of children at room temperature. It is recommended to protect against the effects of moisture and light. Avoid direct exposure to sunlight and UV rays in the solarium during the treatment period and two weeks after its completion. Use during pregnancy and breastfeeding - always requires consultation with a doctor: in the first and second trimester it is not recommended to use the drug unless absolutely necessary, in the third trimester it is contraindicated, do not use the drug during breastfeeding. In the event of skin redness and irritation, stop using the drug. The drug cannot be applied to the mucous membranes and to the eyes (in case of contact, rinse them with plenty of water). Do not use orally.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of allergy to other non-steroidal anti-inflammatory drugs and acetylsalicylic acid. Do not use in the case of skin inflammation, skin damage and open wounds. Do not use in the third trimester of pregnancy. Do not use in children and adolescents.

Side effects:
Side effects may occur during the use of the drug. They do not appear in everyone (the drug is well tolerated). Rare: local skin irritation (erythema, burning, itching), which disappears after discontinuation of the drug application. Long-term use of the drug on a large area of ​​the skin may cause systemic side effects (including nausea, diarrhea, drowsiness, headaches, hypersensitivity reactions) - if they occur, consult a doctor. Discontinue use of the drug immediately and contact your doctor if you experience shortness of breath or skin changes.

Dosage of 4Flex PureGel:

Use as directed by your doctor or as indicated on the leaflet. Apply topically, massage gently until completely absorbed. Use 4-5 times a day with intervals of several hours. The dose should be adjusted to the affected area, usually a strip of gel about 4 cm long is used. Maximum daily dose: 1000 mg of naproxen. Wash your hands after using the gel (unless the treatment concerns this area). Do not cover the treated area with dressings, plasters or bandages. Duration of treatment: depending on the effectiveness of the treatment and the type of disease, treatment usually takes up to 4 weeks. In the event of no improvement or worsening of symptoms after a week of use, consult a doctor.